Important Announcement: Two Community-Led Research Projects – Please Participate

  • Post Author:
  • Post Category:Research

We are today announcing two significant community-led scientific projects, both requiring the contributions of patients suffering Post-Finasteride Syndrome and the persistent conditions caused by use of isotretinoin (accutane), dutasteride (avodart)…

Continue Reading Important Announcement: Two Community-Led Research Projects – Please Participate

Accutane: Journalist seeks interviewees for isotretinoin side effects research, UK issues drug safety update and Elle magazine covers devastating persistent effects

Accutane (isotretinoin) shares potent 5-alpha reductase inhibiting properties with finasteride and can cause a syndrome that can be apparently identical to Post Finasteride Syndrome. Reported persistent effects include libido loss,…

Continue Reading Accutane: Journalist seeks interviewees for isotretinoin side effects research, UK issues drug safety update and Elle magazine covers devastating persistent effects

End of content

No more pages to load